# SDR HALA20240910254

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 57,849 hours, 9,167 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 55,599 hours, 8,960 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - POSSIBLE LEAK ON ENG 2 GREEN HYD PUMP SUCTION LINE. REMOVED AND REPLACED #2 ENG GREEN HYD PUMP SUCTION LINE REF AMM 29-11-49. SECURITY CHECK GOOD. OPS AND LEAK CHECK GOOD OK FOR SVC
